# SDR USAA980242

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 304
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 3 INCH CORRODED AREA TWO PLACES BS 304, STRINGER 25L, BS 286.5, STRINGER 25L STRINGER.  INSTALLED STRINGER SPLICE BS 304 AND 286.5 STRINGER 25L, REPAIRED PER SRM 53-10-3 FIG 1 SHEET 8.  CORROSION TASK NR C53-202-02, CORROSION LEVEL 2.  (M)
